MAUDE Adverse Event Report: IRIDEX CORPORATION OCULIGHT SLX TRI-MODE CONSOLE 115V

IRIDEX CORPORATION OCULIGHT SLX TRI-MODE CONSOLE 115V
Model Number 13030-220
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient experienced an injury while being treated with iridex oculight slx laser system.The probe was discarded.No other information was provided on the reported adverse event.It is unknown if the device malfunctioned.Therefore, given to the limited information it is unknown whether the device performance may have led to the patient injury.Iridex is currently investigating this adverse event and has contacted the complainant to gather more information.

Brand Name
OCULIGHT SLX TRI-MODE CONSOLE 115V
Common Device Name
OCULIGHT SLX
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
nimrta tandan
1212 terra bella ave
mountain view, CA 94043-9149
MDR Report Key19538827
Report Number2939653-2024-00008
Device Sequence Number12282213
Product Code GEX
UDI-Device Identifier00813125016289
UDI-Public00813125016289
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number13030-220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown